# SDR I5PA2025091019304

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,947 hours, 18,558 cycles
- Engine: Rroyce RB211535*
- Engine time: 54,636 hours, 18,328 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 211C276
- Part serial: P122
- Condition: Faulted
- Location: Rt Eng A/I
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANIT ICE ON DECENT.   R & R RT ENG ANTI ICE LOW PRESS SWITCH PER AMM. OPS CHECK OK.
